Ask a doctor

I Had Dysport a Week Ago. I Now Have Vertical Indentation Between Eyes. How to Fix It?

I had Dysport a week ago. I now have vertical indentation between eyes. It appeared about 3 days after the injection and it is getting worse. I can still move my eyebrows and somewhat frown if I try to. I won't be able to see the PA who did the injection until a week from now. I look worse off and am worried that the dent will be there permenantly. I read from here that additional shots may fix it. Is that true? How common does this happen?

Doctor Answers (3)

Dysport with vertical indentation made worse!

+2

  Well be reassured that I do not believe that the "dent" that you attribute to your recent Dysport injection will be permanent.  It is definitely true that additional shots may improve the situation.  I think that it would be best if you bided your time a little and returned to the person who did the injection.


Saint Petersburg Oculoplastic Surgeon
4.5 out of 5 stars 37 reviews

See the doctor

+1

Firstly, you should not have anything permanent going on at this point. Additional injections might help depending on what is going on. It is hard to tell without a photo and this description does not sound like that of something that I would commonly expect even with a problem injection. Please see the doctor or another doctor to correct this unless you want to wait for it to wear off and start again. Why pay good money to see the PA. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

This is not the drug to have a PA do the treatment.

+1

I am not sure I would rush to have more hair of the dog that bit you.  Where is the doctor in the practice?  Surely this PA is not practicing on their own.  What does the doctor say about the issue?  You might have muscle atrophy but this is very early for this.  Likely whatever the issue, it will not be permanent.  A photograph would be very helpful.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.